I went thru ACT chemo, I have a bad back, and I get spasms in it anyway, and I know just how painful they are. I can tell you that because chemo tenses up a person on account of how miserable it all is, could be if you could just get a good massage therapist or a friend or relative to rub your back out for you a few times, it'll release the tension chemo causes, and the spasms will stop. A hot bath will also help, as will heat put on your back while you watch TV.
As for it being possibly neurological or electrical in nature, I was on Zoloft an SSRI for depression, and when I switched over to another one, I got these electrical zaps that went up my spine, very mysterious, I nearly passed out or fell over a few times. This was unrelated to my breast cancer. So, if they gave you something like that to help you thru this, might be connected, it has to do with not getting enough of the drug, as I recall. As for the chemo itself setting off the spasms, I did not have that, other than my bones hurt a lot. But I had ACT. Those would be my thoughts. You can try asking some chemo sisters online who are getting your TAC chemo and see if they have this, or your breast cancer doc should be familiar with any sort of neurological stuff that might be expected to happen.
Thanks for your thoughts on this. I haven't nearly passed out but the spasms have taken my breath away. I have an appointment with the oncologist on Tuesday and will ask her if the TAC may have something to do with this.
thanks so much!